Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2004, Issue 2, Pages 345-356
http://dx.doi.org/10.1155/S1026022604309027

On the stabilization of internally coupled map lattice systems

Division of Economics, School of Humanities and Social Sciences, Nanyang Technological University, Nanyang Avenue, Singapore, Singapore 639798

Received 24 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihong Huang, “On the stabilization of internally coupled map lattice systems,” Discrete Dynamics in Nature and Society, vol. 2004, no. 2, pp. 345-356, 2004. https://doi.org/10.1155/S1026022604309027.